Bistability in a One-Dimensional Model of a Two-Predators-One-Prey Population Dynamics System - Publikacja - MOST Wiedzy

Wyszukiwarka

Bistability in a One-Dimensional Model of a Two-Predators-One-Prey Population Dynamics System

Abstrakt

In this paper, we study a classical two-predators-one-prey model. The classical model described by a system of three ordinary differential equations can be reduced to a one-dimensional bimodalmap. We prove that this map has at most two stable periodic orbits. Besides, we describe the bifurcation structure of the map. Finally, we describe a mechanism that leads to bistable regimes. Taking this mechanism into account, one can easily detect parameter regions where cycles with arbitrary high periods or chaotic attractors with arbitrary high numbers of bands coexist pairwise.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
Lobachevskii Journal of Mathematics nr 43, strony 426 - 436,
ISSN: 1995-0802
Język:
angielski
Rok wydania:
2022
Opis bibliograficzny:
Kryzhevich S., Avrutin V., Sӧderbacka G.: Bistability in a One-Dimensional Model of a Two-Predators-One-Prey Population Dynamics System// Lobachevskii Journal of Mathematics -Vol. 43,iss. 2 (2022), s.426-436
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1134/s1995080222020135
Weryfikacja:
Politechnika Gdańska

wyświetlono 2 razy

Publikacje, które mogą cię zainteresować

Meta Tagi